# SDR CALA2025030302552

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 79,251 hours, 29,402 cycles
- System (JASC): 2565 · Escape Slide
- Part: Block
- Part number: 69708433
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE INSTALL {B737-25-3-3636} - SLIDE LATCH BLOCK DAMAGED. REF AMM TASK 25-66-01-400-801. REPLACED LATCH BLOCK. RELEASE REQUIREMENTS PASSED. REF AMM 25-66-01-400-801 AND TASK CARD 29-0525-8-0697.PARTS USED: 99-2560-3-0163, QTY :1
